# SDR CALA2014010200002

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 45,740 hours, 16,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT AIR OUTLET EXTRUSION ATTACH BRACKET STATION 440 LT BETWEEN STRINGER 8L & STRINGER 9L CABIN.  FABRICATED & INSTALLED REPAIR DOUBLERS IAW ECRA 5310-04716 REVF OP2.
